SVS Enterprises
SVS Enterprises
Mankapur, Nagpur, Maharashtra
GST No. 27AHUPJ5007F1Z9
TrustSEAL Verified
Call 0804591010727% Response Rate
SEND EMAIL

ANTI COLD SYRUB

We are a leading Exporter of plastic expectorants no to cold, coldvon pharmaceutical syrup paracetamol, plastic fever anti cold syrup, sicold anti cold syrup, orange ug-cold 60 ml syp and anti cold syrup noziflip cold from Nagpur, India.

Plastic Expectorants NO TO COLD

Plastic Expectorants NO TO COLD
  • Plastic Expectorants NO TO COLD
  • Plastic Expectorants NO TO COLD
  • Plastic Expectorants NO TO COLD
Get Best Quote
Approx. Price: Rs 36 / BoxGet Latest Price

Product Details:

Usage/ApplicationClinic
Bottle Size60 ML
CategoriesExpectorants
Bottle TypePlastic
Country of OriginMade in India

he common cold is a viral infection of your nose and throat (upper respiratory tract). It's usually harmless, although it might not feel that way.Meant for paediatric use and highly effective 
Request
Callback
Yes! I am Interested

Coldvon Pharmaceutical Syrup Paracetamol

Coldvon Pharmaceutical Syrup Paracetamol
  • Coldvon Pharmaceutical Syrup Paracetamol
  • Coldvon Pharmaceutical Syrup Paracetamol
  • Coldvon Pharmaceutical Syrup Paracetamol
  • Coldvon Pharmaceutical Syrup Paracetamol
Get Best Quote
Approx. Price: Rs 85 / BottleGet Latest Price

Product Details:

Pack Size60 ml
Pack TypeBottle
Drug CompositionParacetamol 250mg, phenylephrine HCL 5mg, chlorpheniramine maleate 2mg.
BrandColdvon
Prescription/Non-PrescriptionPrescription
Item NameColdvon
Country of OriginMade in India

Composition:
  • Paracetamol, Phyenlephrine Hydrochloride & Chlorpheniramine Maleate
Request
Callback
Yes! I am Interested

Plastic FEVER Anti Cold Syrup

Plastic FEVER Anti Cold Syrup
  • Plastic FEVER Anti Cold Syrup
  • Plastic FEVER Anti Cold Syrup
  • Plastic FEVER Anti Cold Syrup
Get Best Quote
Approx. Price: Rs 79 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Usage/ApplicationWet Cough
Bottle Size60 ml
BrandARCOLD SUSPENSIOM
Shelf Life24 months
Bottle TypePlastic
Syrup ForKids
Country of OriginMade in India

PARACETAMOL 250 MG , CHLORPHENIRAMINE MALEATE 2 MG , PHENYLEPHRINE HCL 5 MG CONTAINS EACH 5 ML SUSPENSION-60 ML
Request
Callback
Yes! I am Interested

sicold Anti Cold Syrup

sicold Anti Cold Syrup
  • sicold Anti Cold Syrup
  • sicold Anti Cold Syrup
  • sicold Anti Cold Syrup
  • sicold Anti Cold Syrup
Get Best Quote
Approx. Price: Rs 69 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Bottle Size60 ml
Bottle TypePlastic
Shelf Life24 months
Country of OriginMade in India

We are remarkable enterprise, involved in offering superior quality Anti Cold Cough Syrup.

Request
Callback
Yes! I am Interested

Orange UG-COLD 60 ML SYP

Orange UG-COLD 60 ML SYP
  • Orange UG-COLD 60 ML SYP
  • Orange UG-COLD 60 ML SYP
  • Orange UG-COLD 60 ML SYP
Get Best Quote
Approx. Price: Rs 85 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Usage/ApplicationWet Cough
Bottle Size60 ml
FlavorOrange
BrandUG-COLD SYP
Usage/ ApplicationWet Cough
Bottle TypePlastic
Syrup ForKids
Country of OriginMade in India

Ugen Healthcare is one of the leading and top most PCD pharma franchise companies in India. PCD stands for Propaganda-Cum-Distribution and is utilized in the pharmaceutical sector to enable pharma product manufacturing, marketing, and distribution. We are pleased to be one of India's best PCD pharma franchise providers.Ugen Healthcare is one of the leading and top most PCD pharma franchise companies in India. PCD stands for Propaganda-Cum-Distribution and is utilized in the pharmaceutical sector to enable pharma product manufacturing, marketing, and distribution. We are pleased to be one of India's best PCD pharma franchise providers.
Request
Callback
Yes! I am Interested

Anti Cold Syrup Noziflip Cold

Anti Cold Syrup Noziflip Cold
  • Anti Cold Syrup Noziflip Cold
  • Anti Cold Syrup Noziflip Cold
  • Anti Cold Syrup Noziflip Cold
Get Best Quote
Approx. Price: Rs 92 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Usage/ApplicationWet Cough
Bottle Size60 ml
Usage/ ApplicationWet Cough
Bottle TypePlastic
Shelf Life24 months
Syrup ForKids
Country of OriginMade in India

Packaging Size 60 ml
Usage/Application Wet Cough
Bottle Size 60 ml
Usage/ Application Wet Cough
Bottle Type Plastic
Syrup For Kids
Country of Origin Made in India
Request
Callback
Yes! I am Interested

Orange Edvent-T Cough Syrup

Orange Edvent-T Cough Syrup
  • Orange Edvent-T Cough Syrup
  • Orange Edvent-T Cough Syrup
  • Orange Edvent-T Cough Syrup
Get Best Quote
Approx. Price: Rs 68 / BottleGet Latest Price

Product Details:

CompositionTerbutaline (2.5mg/5ml) + Bromhexine (8mg/5ml)
BrandEdvent T Syrup
ManufacturerEsquire Drug House
PrescriptionNo
FlavorOrange

Edvent T Syrup is a combination medicine used in the treatment of cough. It thins mucus in the nose, windpipe, and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.

Edvent T Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, indigestion, bloating, diarrhea, headache, tremor, sweating, skin rash, and palpitations. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.
Request
Callback
Yes! I am Interested

Dello Cold syrup

Dello Cold syrup
  • Dello Cold syrup
  • Dello Cold syrup
  • Dello Cold syrup
Get Best Quote
Approx. Price: Rs 56 / BottleGet Latest Price

Product Details:

BrandDolocold Syrup
Bottle TypePlastic
ManufacturerMicro Labs Ltd
PrescriptionNo
StorageStore below 30 DegreeC
Country of OriginMade in India

Dolocold Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.

Give Dolocold Syrup to your child by mouth with or without food. Children often have a sensitive stomach and complain of stomach upset while taking medicines. Prefer giving this medicine with food if this happens. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Dolocold Syrup at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it's already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Zyr Cold Syrup

Zyr Cold Syrup
  • Zyr Cold Syrup
  • Zyr Cold Syrup
  • Zyr Cold Syrup
Get Best Quote
Approx. Price: Rs 111 / BottleGet Latest Price

Product Details:

Packaging Size100 ml
Bottle Size100 ml
BrandZyr Cold Syrup
PrescriptionNo
StorageStore below 30 DegreeC
ManufactureDr Reddy's Laboratories Ltd
Country of OriginMade in India

ZyrCold Syrup is a combination medicine used in the treatment of cough. It relieves allergic symptoms such as sneezing, running nose, watery eyes, itching, swelling, and congestion or stiffness. It also thins and loosens mucus, making it easier to cough out.

ZyrCold Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are stomach upset, dryness in mouth, fatigue, sedation, and allergic reaction. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking it, you should tell your doctor if you have any kidney and liver diseases. Pregnant or breastfeeding women should also consult their doctor before taking this medicine.
Request
Callback
Yes! I am Interested

Epcold Oral Suspension

Epcold Oral Suspension
  • Epcold Oral Suspension
  • Epcold Oral Suspension
  • Epcold Oral Suspension
Get Best Quote
Approx. Price: Rs 55 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
BrandEpcold
Shelf Life24 months
Bottle TypePlastic
CompositionChlorpheniramine Maleate (0.5mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Ci
ManufacturerExtant Pharmaceutical
PrescriptionNo
Country of OriginMade in India

Epcold Oral Suspension is used in the treatment of common cold and cough associated with fever in children. It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing.

Epcold Oral Suspension may be given to your child with or without food. Give it in a dose and duration as advised by the doctor. The dose and duration of the treatment will depend on your child’s condition and how they respond to the medicine. Continue to administer the medicine for as long as the doctor has recommended.


The most common side effects are nausea, vomiting, and headache. Most of these are temporary and usually resolve with time. Contact the doctor straight away if you are at all concerned about any of these side effects experienced by the child. This medicine can also cause sleepiness, so do not let your child do anything that requires mental focus until you know how this medicine affects them.


It is beneficial to have plenty of fluids while taking Epcold Oral Suspension. Before giving the medicine to your child, let your doctor know if they have any kidney or liver diseases so that your doctor can prescribe a suitable dose for the child.

Request
Callback
Yes! I am Interested

Anti Q Syrup

Anti Q Syrup
  • Anti Q Syrup
  • Anti Q Syrup
  • Anti Q Syrup
Get Best Quote
Approx. Price: Rs 130 / BottleGet Latest Price

Product Details:

Packaging Size200 ml
Bottle Size200 ml
BrandAnti Q
Bottle TypePlastic
Shelf Life24 months
Country of OriginMade in India

  • This Preparation Offers A Highly Potential Medicinal Aid That Strengthens The Immune System Of The Body To Fight Recurring Infections Like Seasonal Allergies Rhinitis And Hay Fever. It Strengthens Body's Resistance Against Fighting Disorders That Are Of Persistent In Nature. It Is Natural Herbal Antioxidant That Resistents The Effect Of Free Radicals On The Body.
Composition :
  • Each Coated Tablet Contains : Kachnar-75 Mg, Anantmool-65 Mg, Shankh Bhasam-60 Mg, Shud Guggal-180 Mg, Haldi-30 Mg., Processed In Extracts : Maharasnadi Quath-100 Mg, Guduchi-100 Mg, Amla-40 Mg, Yashti Mahdu-40 Mg, Trikalu-50 Mg, Mrigshringa-30 Mg, Harde-30 Mg, Behera-40 Mg, Kalmegh-25 Mg, Tulsi-50 Mg. Each 10 Ml Of Syrupcontains : Pippali 400 Mg., Kalmegh 300 Mg., Trikatu 300 Mg., Giloy Ext. 800 Mg., Aloevera Ext. 500 Mg., Kachnar Ext. 800 Mg., Anantmool 800 Mg., Haldi 600 Mg., Manjishta 650 Mg., Yashtimadhu 750 Mg., Daru Haldi 800 Mg., Harar 650 Mg., Bahera 650 Mg., Amla 750 Mg., Tulsi 800 Mg., Neem 800 Mg., Dhania 800 Mg., Bhringraj 400 Mg., Vivdang 800 Mg., Sundh 400 Mg., Wheat Germ Ext. 800 Mg., Madhu 0.5 Ml.
Dosage :
  • 1-2 Tablets Twice Daily, 2 Tablespoon Syrup Thrice Daily For Adults, Half The Dosage In Children.
Indication :
  • Anti-q Improves Body's Defence Mechanism In Its Fight Against Viral, Bacterial, And Allergic Manifestation.
Request
Callback
Yes! I am Interested

Alervin Cold Syrup

Alervin Cold Syrup
  • Alervin Cold Syrup
  • Alervin Cold Syrup
  • Alervin Cold Syrup
  • Alervin Cold Syrup
Get Best Quote
Approx. Price: Rs 43 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Bottle Size60 ml
BrandAlervin
Bottle TypePlastic
Shelf Life24 months
ManufacturerUltramark Healthcare Pvt Ltd
PrescriptionNo
StorageStore below 30 DegreeC
Syrup ForKids
Country of OriginMade in India

Alervin Syrup is given to children to treat various symptoms such as watery eyes, runny nose, sneezing, and itching associated with allergic conditions like hay fever, urticaria (hives), conjunctivitis (red, itchy eye), and common cold.

Give this medicine to your child orally with or without food in the dose, time, and way prescribed by your child’s doctor. It could either be prescribed alone or in combination with other medicines. The allergic symptoms may subside after your child has taken the initial few doses of Alervin Syrup. In case of serious allergic conditions, your child may have to continue taking the medicine for a week or two. If your child vomits within 30 minutes of taking this medicine, repeat the same dose after your child feels better. But, refrain from doing so if it is already time for the next dose.

Your child may experience mild side effects like nausea, vomiting, dry mouth, dizziness, sleepiness, and headache after taking this medicine. These symptoms are usually non-serious and disappear on their own. However, in case of prolonged or bothersome events, it would be best to consult your child’s doctor without any delay.

Inform your child’s doctor if your child is on any medicines or is allergic to any medicine, product, or food. Do inform the doctor if your child has or had any heart, liver, kidney problems or was born prematurely. Share any history regarding bowel obstruction, malnutrition, weight-related issues, and thyroid problems with the doctor. Knowledge of your child’s medical history will help avoid any complications in the treatment and guide your child’s doctor to plan your child’s overall treatment better.
Request
Callback
Yes! I am Interested

Mandcold Oral Suspension

Mandcold Oral Suspension
  • Mandcold Oral Suspension
  • Mandcold Oral Suspension
  • Mandcold Oral Suspension
Get Best Quote
Approx. Price: Rs 77 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Bottle Size60 ml
BrandMandcold Oral Suspension
Shelf Life24 months
Bottle TypePlastic
Syrup ForKids
Country of OriginMade in India

Mandcold Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

Mandcold Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Request
Callback
Yes! I am Interested

Padicef CM syrup

Padicef CM syrup
  • Padicef CM syrup
  • Padicef CM syrup
  • Padicef CM syrup
  • Padicef CM syrup
Get Best Quote
Approx. Price: Rs 76 / BottleGet Latest Price

Product Details:

BrandPadicef CM
FormSyrup
Shelf Life24 month
Bottle Size60 ml
Country of OriginMade in India

Padicaf-CM Paracetamol Phenylephrine Hydrochloride Menthol Syrup, 125 mg, Packaging Size: 60 ml. We are engaged in offering Paracetamol Phenylephrine Hydrochloride Menthol Syrup to our clients. Our range of all products is widely appreciated by our clients.
Padicaf-CM Paracetamol Phenylephrine Hydrochloride Menthol Syrup, 125 mg, Packaging Size: 60 ml. We are engaged in offering Paracetamol Phenylephrine Hydrochloride Menthol Syrup to our clients. Our range of all products is widely appreciated by our clients.
Request
Callback
Yes! I am Interested

Noziflip Cold Syrup

Noziflip Cold Syrup
  • Noziflip Cold Syrup
  • Noziflip Cold Syrup
Get Best Quote
Approx. Price: Rs 78 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
Bottle Size60 ml
BrandNoziflip Cold
Bottle TypePlastic
Shelf Life12 months
Country of OriginMade in India

Packaging Size 60 ml
Usage/Application Wet Cough
Bottle Size 60 ml
Usage/ Application Wet Cough
Bottle Type Plastic
Syrup For Kids
Country of Origin Made in India
Request
Callback
Yes! I am Interested
X

Explore More Products

View All Products




Reach Us
Krishna Mahadure (CEO)
SVS Enterprises
Plot No.7, Rathi Layout, Zingabai Takli, Godhni Road, Mankapur, Nagpur - 440030, Maharashtra, India
Get Directions


Call Us


Send E-mail